# SDR AALA202410109874

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 61,011 hours, 38,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Faulted
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BFL DUE TO THE FLIGHT CREW REPORTING A FLAPS LOCKED ECAM MESSAGE ON APPROACH. THE AIRCRAFT LANDED SAFELY AT BFL AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND LEFT FLAP INTERCONNECTING STRUT PROXIMITY SENSOR 37CV FAUILTING AND REPLACED IT (AALA202410109874). MAINTENANCE ALSO REPLACED THE LEFT FLAP INTERCONNECTING STRUT PROXIMITY SENSOR 39CV (AALA202410108529). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
